Our expert says:
You do indeed sound Depressed, and this may be a PND ( a depression arising after the birth of your first child ) which has become chronic. We vary in our response to specific antidepressants, but some also cause a loss of libido, as Depression itself does.
But also seek Cognitive-Behaviour Therapy, a very effective method of counselling / psychotherapy which is dandy for Depression and many other conditions, and doesn't take very long.
Attend to the diet --- maybe seek out other things to keep in your fridge to snack on when you get the munchies, and which are not fattening.
I think Nuzak and Proxehal are the same basic antidepressant. There are many others around which may help you if this one does not ( after a month at normal levels of it ), and your own doctor should be able to suggest alternatives --- and ask for those which have generic versions ( like Prohexal and Nuzak are genercis) --- equivalent but cheaper versions.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.